4 results for “M. Y. Waziri”
Set a search alertResearch ArticleOpen accessIn the author namesAn Application of Multivariate Analysis in Modeling Students Placement in Nigerian Higher InstitutionsAli Idrisa Gambo, Mohammed Waziri YusufJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,293 accessesView PDFCite
Research ArticleOpen accessIn the author namesA New Newton's Method with Diagonal Jacobian Approximation for Systems of Nonlinear EquationsM. Y. Waziri, W. J. Leong, M. A. Hassan, M. MonsiJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,541 accessesView PDFCite